# SDR ASAA0010062

- Difficulty date: May 10, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Row 12
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTING FOR SEVERAL PALLET RECEIVERS WAS FOUND INOPERATIVE.  REPLACED BATTERY PACK AT ROW 12 AND LIGHTS OPERATED NORMALLY.  (M)
